# SDR CALA2015111794825

- Difficulty date: November 11, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 99,993 hours, 10,998 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD FOUND CORROSION AT STATION 1700, RBL 26.  FLOORBEAM UPPER CHORD REPAIRED IAW ECRA 5320-02615.
